My husband gave me HIV 15 years ago and because of the meds, my body has transformed into a hidious nightmare. The tops of my arms are huge while the bottoms are scrawny. I have excess back fat and abdominal fat all do to the meds. The condition is called lipotrophy. The excess weight on my top half is causing me to have back problems. My legs have become skeleton-like and it is hard to hold up my upper half. I am trying to find a surgeon who can remove the excess fat from my upper half. I am only 49 and I am not ready to hide inside the house for the rest of my life.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.